salaam.i have been waiting for the mirena coil to be fitted and have been taking a hormone pill from the first day of my period and 3 three weeks now and am still taking it.the pill is making me bleed irregularly sometimes really heavy clots,my question is can i make up my fasts i have missed and pray.
All perfect praise be to Allaah, The Lord of the Worlds. I testify that there is none worthy of worship except Allaah, and that Muhammad is His slave and Messenger.
You did not clarify to us your irregular bleeding whether it corresponds to the days of your menses and exceeds it or is less than these days, or that it does not correspond to the days of your menses.
The issues related to menses are very complex so general statements are not enough; rather the issue should be discussed in details.
Anyway, the bleeding that corresponds to your days of menses are menses, and so you should refrain from everything a menstruating woman refrains from, like performing the prayer, fasting and having sexual intercourse. The bleeding outside your days of menses is bleeding outside your menses, and it does not prevent you from any of the above.
For more benefit, please refer to Fatwa 82423.
Allaah Knows best.
You can search for fatwa through many choices